Azathioprine hypersensitivity syndrome. Report of two cases with cutaneous manifestations.

Like Comment

Azathioprine is an immunosuppressant drug used in many dermatological and non-dermatological pathologies. Azathioprine hypersensitivity syndrome is a rare idiosyncratic reaction no related to dose or thiopurine methyltransferase activity. Up to half of the cases can present with variable cutaneous manifestations besides fever, malaise and other systemic symptoms. It is important to be aware of this syndrome, as maintenance or rechallenge of the drug can led to multiorgan failure and cardiovascular collapse.



View the full article @ Clinical and experimental dermatology


Get PDF with LibKey

Authors: C Moya-Martínez, L Núñez-Hipólito, S Barrio-González, C Santonja, M J Velasco, I Lorda Sánchez, M C Fariña-Sabaris, L Requena

ClinOwl

The wider, wiser view for healthcare professionals. ClinOwl signposts the latest clinical content from over 100 leading medical journals.
5710 Contributions
2 Followers
0 Following